RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 4, Pages 522–532 (Mi zvmmf3097)  

This article is cited in 1 scientific paper (total in 1 paper)

A second order numerical method for non-linear singular perturbation problems without turning points

R. Vulanović

Novi Sad, Yugoslavia

Full text: PDF file (985 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:4, 28–36

Bibliographic databases:
UDC: 519.62
MSC: Primary 65L05; Secondary 65L10, 65L50, 65L12, 34A30, 34E15, 34B05
Received: 02.03.1990
Revised: 30.07.1990
Language:

Citation: R. Vulanović, “A second order numerical method for non-linear singular perturbation problems without turning points”, Zh. Vychisl. Mat. Mat. Fiz., 31:4 (1991), 522–532; U.S.S.R. Comput. Math. Math. Phys., 31:4 (1991), 28–36

Citation in format AMSBIB
\Bibitem{Vul91}
\by R.~Vulanovi{\'c}
\paper A second order numerical method for non-linear singular perturbation problems without turning points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 4
\pages 522--532
\mathnet{http://mi.mathnet.ru/zvmmf3097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1113467}
\zmath{https://zbmath.org/?q=an:0727.65065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 4
\pages 28--36
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HZ33300004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3097
  • http://mi.mathnet.ru/eng/zvmmf/v31/i4/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kostyukova O., “An Investigation of a Linear Hamiltonian Singularly Perturbed Boundary Value Problem”, Differ. Equ., 40:5 (2004), 652–661  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:75
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020